Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 99, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 31, 2013, 6:56 PM CDT for Lincoln County, Saint Charles County, Warren County, Missouri. It was in force for 34 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 6:56 PM CDT (23:56 UTC)
- Expired
- May 31, 2013, 7:30 PM CDT
- In force
- 34 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Lincoln County, MO, Saint Charles County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 7:00 PM CDT | TSTM WND DMG | Hawk Point, MO | POWER LINES BLOWN DOWN |
| May 31, 7:17 PM CDT | TSTM WND GST 60 | Troy, MO | |
| May 31, 7:20 PM CDT | FUNNEL CLOUD | Wentzville, MO | AN OFF DUTY OFFICER REPORTED A FUNNEL CLOUD AT SOUTH POINTE PRAIRIE ROAD SOUTH AND JUST WEST OF WENTZVILLE. |
| May 31, 7:34 PM CDT | HAIL 0.25 | Troy, MO | |
| May 31, 7:40 PM CDT | FUNNEL CLOUD | 1 Sw Wentzville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 5:45 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
940
WUUS53 KLSX 312356
SVRLSX
MOC113-183-219-010030-
/O.NEW.KLSX.SV.W.0099.130531T2356Z-130601T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
NORTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 730 PM CDT
* AT 653 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAWK
POINT...AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
WRIGHT CITY...TROY...WENTZVILLE...DAVIS...MOSCOW MILLS...CAVE...
FORISTELL...FLINT HILL AND NEW HOPE.
THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3914 9077 3878 9080 3876 9119 3914 9114
TIME...MOT...LOC 2357Z 268DEG 36KT 3891 9105
HAIL...1.00IN
WIND...70MPH
$$
GLASS2 follow-up statements
574
WWUS53 KLSX 010010
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
710 PM CDT FRI MAY 31 2013
MOC113-183-219-010030-
/O.CON.KLSX.SV.W.0099.000000T0000Z-130601T0030Z/
LINCOLN MO-ST. CHARLES MO-WARREN MO-
710 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WARREN...NORTHWESTERN ST. CHARLES AND CENTRAL LINCOLN COUNTIES UNTIL
730 PM CDT...
AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TROY...AND
MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WENTZVILLE...MOSCOW MILLS...FLINT HILL AND NEW HOPE.
THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3914 9077 3878 9080 3876 9119 3914 9114
TIME...MOT...LOC 0010Z 266DEG 29KT 3893 9095
HAIL...1.00IN
WIND...70MPH
$$
GLASS592 WWUS53 KLSX 010031 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 731 PM CDT FRI MAY 31 2013 MOC113-183-219-010041- /O.EXP.KLSX.SV.W.0099.000000T0000Z-130601T0030Z/ LINCOLN MO-ST. CHARLES MO-WARREN MO- 731 PM CDT FRI MAY 31 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN... NORTHWESTERN ST. CHARLES AND CENTRAL LINCOLN COUNTIES HAS BEEN REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT. LAT...LON 3914 9077 3878 9080 3876 9119 3914 9114 TIME...MOT...LOC 0010Z 266DEG 29KT 3893 9095 $$ BRITT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:26 PM CDT, 30 minutes earlier.
Area forecast discussion, May 31, 6:26 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
626 PM CDT FRI MAY 31 2013
.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 350 PM CDT FRI MAY 31 2013
PRIMARY FOCUS FOR THE SHORT TERM IS THE CONVECTIVE TRENDS FOR THE
REST OF THE AFTERNOON AND THIS EVENING. OUTFLOW BOUNDARY FROM THIS
MORNING'S MCS HAS LAID OUT ACROSS CENTRAL MISSOURI AND EXTENDS
ACROSS THE STL METRO AREA. IT'S A LITTLE MORE DIFFICULT TO PICK OUT
IN SURFACE OBS...BUT IT'S OUT THERE. ATMOSPHERE IS BECOMING VERY
UNSTABLE WHERE MORNING CLOUDS HAVE CLEARED OUT IN CENTRAL AND
SOUTHWEST MISSOURI WITH SBCAPE VALUES RISING ABOVE 3000 J/KG. 18Z
SPECIAL SOUNDING OUT OF KSGF HAS AN EYE-POPPING EML ABOVE A WEAK
CAPPING INVERSION. KINEMATICS ARE EQUALLY IMPRESSIVE WITH 0-6KM
BULK SHEAR OF 40-50KTS AND 0-1KM SRH IN EXCESS OF 300 M2/S2. THE
SPC SIG-TOR MESOANALYSIS PARAMETER BULLSEYES CENTRAL/SOUTH CENTRAL
MISSOURI...AND SPC HAS ISSUED A TORNADO WATCH EFFECTIVE UNTIL 03Z.
CURRENT THINKING IS THAT CONVECTION WILL BUILD NORTHEAST OUT OF
OKLAHOMA INTO SOUTHWEST AND FINALLY CENTRAL MISSOURI THROUGH THE
EARLY EVENING. SUPERCELLS CAPAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES DO APPEAR TO BE THE INITIAL
MODE OF CONVECTION. STILL THINKING THAT DISCRETE CELLS WILL GROW
UPSCALE INTO A SEVERE MCS. DAMAGING WINDS...LEWPS AND BOWS WILL BE
THE RESULT. STILL LOOKS LIKE THERE COULD BE HEAVY RAIN AS CELLS
TRAIN OVER THE SAME AREAS BEFORE THE LINE ACCELLERATES SOUTHEAST
AFTER MIDNIGHT.
CARNEY
.LONG TERM...(SATURDAY THROUGH NEXT FRIDAY)
ISSUED AT 350 PM CDT FRI MAY 31 2013
THE UPPER LOW OVER EASTERN SOUTH DAKOTA WILL FINALLY OPEN UP AND
LIFT OUT AS AN OPEN WAVE LATE SATURDAY. THIS WILL SHOVE THE COLD
FRONT THROUGH THE AREA BY LATE SATURDAY EVENING. STILL HAVE A GOOD
CHANCE OF MORE RAIN THROUGH THE DAY SATURDAY UNTIL THE FRONT COMES
THROUGH. THE THREAT OF SEVERE WEATHER CONTINUES AHEAD OF THE FRONT
FOR SATURDAY AFTERNOON. NAM IS FORECASTING MLCAPE IN EXCESS OF 1600
J/KG AND 40KTS PLUS 0-6KM BULK SHEAR. WE'LL SEE HOW MUCH OF THAT
FORECAST INSTABILITY IS ACTUALLY REALIZED...BUT TI DOES LOOK
PLAUSIBLE.
AFTER THE FRONT FINALLY COMES THROUGH WE SHOULD DRY OUT AND COOL
DOWN. TEMPERATURES SHOULD BE 5 TO 10 DEGREES BELOW NORMAL SUNDAY
AND MONDAY...AND BETTER YET IT WILL BE MUCH LESS HUMID WITH
DEWPOINTS DROPPING INTO THE 50S...EVEN THE UPPER 40S IN NORTHEAST
MISSOURI/WEST CENTRAL ILLINOIS.
MEDIUM RANGE MODELS CONTINUE TO BRING RAIN BACK INTO THE PLAINS AND
WESTERN MISSOURI TUESDAY INTO WEDNESDAY ON INCREASING LOW LEVEL
SOUTHERLY FLOW. FORECAST QPF OVERSPREADS THE AREA TUESDAY NIGHT
INTO WEDNESDAY. NOTHING LOOKS PARTICULARLY SEVERE OR WET AT THIS
TIME...SO PERHAPS WE'LL JUST GET SOME BENEFICIAL RAIN RATHER THAN
FLOODING RAIN FOR A CHANGE. TEMPERATURES WILL MODERATE TOWARD
SEASONAL NORMALS BY MIDWEEK.
CARNEY
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 621 PM CDT FRI MAY 31 2013
FOCUS WILL BE TSRA THIS EVENING AND INTO OVERNIGHT. EXPECT A
RAPIDLY EVOLVING SITUATION TONIGHT AND WILL KEEP UPDATES GOING AS
NEEDED. NUMEROUS TSRA HEADED INTO STL/SUS/CPS THAT WILL BE CAPABLE
OF PRODUCING TORNADOES/HAIL/HIGH WINDS. TSRA ARE CURRENTLY MOVING
E OF COU AREA...BUT ANTICIPATE SOME MORE DEVELOPMENT BEHIND THE
FIRST LINE THIS EVENING. UIN WILL SEE SOME ISOD TS WITH SHRA THIS
EVENING...BUT CURRENTLY DO NOT ANTICIPATE SVR WX ATTM.
TILLY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 31, 4:03 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 403 PM CDT FRI MAY 31 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 403 PM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL OCCUR TONIGHT. THE STORMS ARE EXPECTED TO BE SEVERE. DAMAGING WINDS...LARGE HAIL AND TORNADOES ARE LIKELY WITH THESE STORMS. THE THUNDERSTORMS WILL ALSO BE PRODUCING HEAVY RAINFALL...SO THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE STILL LIKELY ON SATURDAY...PRIMARILY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. A FEW OF THESE STORMS MAY BE SEVERE. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TONIGHT. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH OR ANY FLOODING THAT THEY OBSERVE. CARNEY
In the hours before
Local storm report, May 31, 6:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
633 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL HICKORY HILL 38.40N 92.36W
05/31/2013 E0.70 INCH COLE MO TRAINED SPOTTER
&&
JPLocal storm report, May 31, 6:38 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 5 NE MONTGOMERY CITY 39.03N 91.44W
05/31/2013 MONTGOMERY MO LAW ENFORCEMENT
MONTGOMERY CITY POLICE REPORTED A TORNADO JUST
NORTHEAST OF MONTGOMERY CITY
&&
GKSLocal storm report, May 31, 6:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL LINN 38.48N 91.84W
05/31/2013 E1.00 INCH OSAGE MO TRAINED SPOTTER
&&
GKSLocal storm report, May 31, 6:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 2 W BELLFLOWER 39.00N 91.39W
05/31/2013 MONTGOMERY MO LAW ENFORCEMENT
TORNADO REPORTED 2 MILES WEST OF BELLEFLOWER REPORTED
BY MISSOURI HIGHWAY PATROL
&&
PRZYBYLINSKILocal storm report, May 31, 6:47 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
647 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL BELLFLOWER 39.00N 91.35W
05/31/2013 E0.88 INCH MONTGOMERY MO TRAINED SPOTTER
&&
GKSLocal storm report, May 31, 6:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND GST BERGER 38.67N 91.34W
05/31/2013 E40 MPH FRANKLIN MO TRAINED SPOTTER
&&
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:03 PM CDT | River Flood Warning | LSX | Marion | 57 hr |
| May 30, 9:09 PM CDT | River Flood Warning | LSX | Lincoln | 67 hr |
| May 30, 9:14 PM CDT | River Flood Warning | LSX | Cole | 3 days |
| May 30, 10:29 PM CDT | Areal Flood Warning | LSX | Boone | 12 hr |
| May 30, 10:57 PM CDT | Areal Flood Warning | LSX | Marion | 12 hr |
| May 31, 12:26 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 9 days |
| May 31, 1:35 AM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 55 min |
| May 31, 1:41 AM CDT | Flash Flood Warning | LSX | Iron, Reynolds, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| May 31, 7:27 AM CDT | Flash Flood Warning | LSX | Boone, Moniteau | 6 hr |
| May 31, 7:51 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 39 min |
| May 31, 8:24 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 51 min |
| May 31, 8:56 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Osage | 49 min |
| May 31, 9:32 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Osage, Saint Charles and 1 more | 43 min |
| May 31, 9:36 AM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| May 31, 9:57 AM CDT | River Flood Warning | LSX | Osage | 60 hr |
| May 31, 12:28 PM CDT | River Flood Warning | LSX | Reynolds | 70 hr |
| May 31, 1:35 PM CDT | Areal Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 5 hr |
| May 31, 4:46 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Moniteau | 44 min |
| May 31, 5:17 PM CDT | Flash Flood Warning | LSX | Boone, Cole, Moniteau | 6 hr |
| May 31, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 48 min |
| May 31, 5:56 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Warren | 49 min |
| May 31, 6:05 PM CDT | Tornado Warning | LSX | Callaway, Montgomery, Warren | 25 min |
| May 31, 6:09 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 51 min |
| May 31, 6:14 PM CDT | Flash Flood Warning | LSX | Callaway | 6 hr |
| May 31, 6:22 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 38 min |
| May 31, 6:26 PM CDT | Tornado Warning | LSX | Lincoln, Montgomery, Warren | 34 min |
| May 31, 6:47 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Saint Charles, Warren | 43 min |
| May 31, 6:58 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Moniteau, Osage | 6 hr |
| May 31, 6:58 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Montgomery, Osage | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.